# SDR P5CA2019072000156

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 33,144 hours, 5,352 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Cap
- Part number: 2313M35G01
- Condition: Open
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1 HOUR INTO FLIGHT "ENGINE 2 OIL SYSTEM" STATUS. 2 HOURS IN FLT FLT COMPACT ENG INDICATIONS DISPLAYED ON LOWER EICAS. ENGINE 2 READING NORMAL, OIL PRESSURE 27-30 PSI, APPROXIMATELY 7 HOURS INTO FLT ENG 2 OIL DISPLAYED OIL FILTER STATUS MESSAGE. ALL ENG 2 INDICATIONS STILL THE SAME. IN DESCENT GOT "OIL FILTER ENG 2" STATUS. ( UPON ARRIVAL CHECKED #2 ENGINE OIL TANK FILLER CAP, FOUND FILLER CAP OPENED. INSPECTED FILLER CAP & O-RING, NO DAMAGE FOUND. PER ECM ITEM 2019P-307, PERFORMED DVI #2 ENGINE OIL FILTER ELEMENT, MAG CHIP DETECTORS, OIL SYSTEM FLUID, NO CONTAMINATES, DMS SENSORS, NO TROUBLE FOUND, CLEANED DMS SENSOR, REPLACED OIL FILTER, C/W IDLE LEAK CHECK, TEST ALL OK PER AMM 71-00-00-790-804-GOO. NO EXISTING FAULTS FOUND A/C OK FOR SERVICE. MCC NOTIFIED )
